# SDR DXTA200702103

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 6,460 hours, 3,917 cycles
- Engine: Allsn AE3007C
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Pitot Stactic Sy
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, JUST PRIOR TO 80 KNOTS, GOT AMBER MASTER CAUTION AND AMBER YAW DAMPNER OFF LOWER CASE MESSAGE.  [SUP 4-19-07]  PULLED FAULT CODES 0300 05: AIRDATA MISCOMPARE. FOUND WATER IN PITOT LINES. PURGED LINES PITOT &  STATIC. PERFORMED ALTITUDE CORRELATION CHECKS, OPS CHECKS GOOD IAW CE750 MM 34-60-00 & FAR 43 APPENDIX E FAR 91.411 & 91.413
